Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 150, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 19, 2011, 9:14 PM CDT for Geary County, Riley County, Wabaunsee County, Kansas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 9:14 PM CDT (02:14 UTC)
- Expired
- Jun 19, 2011, 10:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Geary County, KS, Riley County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 29 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 9:15 PM CDT | HAIL 1 | E Fort Riley Airfield, KS | ON INTERSTATE 70 AT EXIT 303 |
| Jun 19, 9:34 PM CDT | HAIL 0.5 | 8 S Manhattan, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 6:51 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5521 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1172 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 31.5
The text
As transmitted, in the capitals the NWS used until 2016.
664
WUUS53 KTOP 200214
SVRTOP
KSC061-161-197-200300-
/O.NEW.KTOP.SV.W.0150.110620T0214Z-110620T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
914 PM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GEARY COUNTY IN EAST CENTRAL KANSAS...
WEST CENTRAL WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 1000 PM CDT
* AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHEAST OF GRANDVIEW PLAZA...OR 8 MILES SOUTHEAST OF JUNCTION
CITY...MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
GRANDVIEW PLAZA...
OGDEN...
A TORNADO WARNING CONTINUES UNTIL 930 PM.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 298 AND 320.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3904 9641 3892 9643 3890 9681 3913 9685
3917 9648
TIME...MOT...LOC 0213Z 236DEG 14KT 3896 9670
WIND...HAIL 60MPH 1.75IN
$$
BLAIR4 follow-up statements
697
WWUS53 KTOP 200218
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
918 PM CDT SUN JUN 19 2011
KSC061-161-197-200300-
/O.CON.KTOP.SV.W.0150.000000T0000Z-110620T0300Z/
RILEY-GEARY-WABAUNSEE-
918 PM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WEST CENTRAL WABAUNSEE...CENTRAL GEARY AND SOUTHEASTERN RILEY
COUNTIES...
AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHEAST OF GRANDVIEW PLAZA...OR 9 MILES SOUTHEAST
OF JUNCTION CITY...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
OGDEN.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 298 AND 320.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3904 9641 3892 9643 3890 9681 3913 9685
3917 9648
TIME...MOT...LOC 0218Z 236DEG 14KT 3897 9668
WIND...HAIL 60MPH 1.75IN
$$
BLAIR736
WWUS53 KTOP 200226
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
926 PM CDT SUN JUN 19 2011
KSC061-161-197-200300-
/O.CON.KTOP.SV.W.0150.000000T0000Z-110620T0300Z/
RILEY-GEARY-WABAUNSEE-
926 PM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WEST CENTRAL WABAUNSEE...EASTERN GEARY AND SOUTHEASTERN RILEY
COUNTIES...
AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHEAST OF FORT RILEY AIRFIELD...OR 10 MILES EAST
OF JUNCTION CITY...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
OGDEN.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 299 AND 320.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3904 9641 3892 9643 3891 9664 3898 9670
3900 9679 3913 9685 3917 9648
TIME...MOT...LOC 0226Z 229DEG 17KT 3902 9663
WIND...HAIL 60MPH 1.00IN
$$
BLAIR619
WWUS53 KTOP 200236
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
936 PM CDT SUN JUN 19 2011
KSC061-161-197-200300-
/O.CON.KTOP.SV.W.0150.000000T0000Z-110620T0300Z/
RILEY-GEARY-WABAUNSEE-
936 PM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WEST CENTRAL WABAUNSEE...EAST CENTRAL GEARY AND SOUTHEASTERN
RILEY COUNTIES...
AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES SOUTHEAST OF OGDEN...OR 10 MILES SOUTH OF
MANHATTAN...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WEST CENTRAL WABAUNSEE...EAST CENTRAL GEARY AND
SOUTHEASTERN RILEY COUNTIES...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 305 AND 320.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3904 9641 3900 9642 3899 9657 3904 9666
3907 9674 3914 9673 3917 9648
TIME...MOT...LOC 0236Z 229DEG 17KT 3905 9658
WIND...HAIL 60MPH 1.00IN
$$
BLAIR201
WWUS53 KTOP 200247
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
947 PM CDT SUN JUN 19 2011
KSC061-197-200257-
/O.CAN.KTOP.SV.W.0150.000000T0000Z-110620T0300Z/
GEARY-WABAUNSEE-
947 PM CDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WABAUNSEE AND
EAST CENTRAL GEARY COUNTIES HAS BEEN CANCELLED...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3909 9643 3906 9650 3907 9650 3907 9656
3912 9672 3914 9673 3917 9648
TIME...MOT...LOC 0247Z 211DEG 17KT 3912 9659
$$
KSC161-200300-
/O.CON.KTOP.SV.W.0150.000000T0000Z-110620T0300Z/
RILEY-
947 PM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN RILEY COUNTY...
AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER SOUTH CENTRAL RILEY COUNTY...OR 5 MILES SOUTH OF
MANHATTAN...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN RILEY COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3909 9643 3906 9650 3907 9650 3907 9656
3912 9672 3914 9673 3917 9648
TIME...MOT...LOC 0247Z 211DEG 17KT 3912 9659
WIND...HAIL 60MPH 1.00IN
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:53 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 19, 6:53 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 653 PM CDT SUN JUN 19 2011 ...UPDATE TO AVIATION... .DISCUSSION... LATEST OBJECTIVE ANALYSIS HAS FRONTAL BOUNDARY ROUGHLY FROM NORTHERN FRANKLIN CO TO NEAR ALMA TO NEAR ABILENE. BOUNDARY LOOKS TO BE MOVING NORTH AROUND 9 KTS AND IS SHOWING UP ON THE RADAR. BOUNDARY SHOULD SETTLE BETWEEN HIGHWAYS 24 AND 36 BY 00Z. MIXED LAYER CAPE WAS AROUND 4000 J/KG THIS AFTERNOON WITH ABOUT 100 TO 150 JULES OF INHIBITION. SURFACE LOW WAS CURRENTLY IN SOUTHEAST COLORADO WITH A DRY LINE ACROSS WESTERN OKLAHOMA INTO SOUTH CENTRAL KANSAS. THERMAL AXIS EXTENDS FROM WESTERN OKLAHOMA INTO SOUTH CENTRAL KANSAS WHERE TEMPS ARE AT OR ABOVE 100. SHORTWAVE TROUGH EJECTING NORTHEAST OUT OF COLORADO WITH ANOTHER WAVE SOUTHWEST NEAR THE FOUR CORNERS. DEPENDING ON THE STRENGTH OF THE CAP THERE IS PLENTY OF MOISTURE/SHEAR AND INSTABILITY AVAILABLE FOR STORMS TO QUICKLY BECOME SEVERE. LOW LEVEL SHEAR WILL BE ENHANCED NEAR AND NORTH OF THE WARM FRONT WHERE WINDS WILL BE BACKED SO TORNADO THREAT IS HEIGHTENED. ALSO SOME ISOLATED CELLS MAY DEVELOP IN THE THERMAL AXIS IN SOUTH CENTRAL KANSAS AND MOVE NORTHEAST INTO THE CWA. WILL CONTINUE TO MENTION SEVERE IN THE FORECAST WORDING FOR TONIGHT WITH ALL MODES OF SEVERE WEATHER POSSIBLE. LOWS TONIGHT WILL BE MILD WITH LOWS MAINLY IN THE LOW TO MID 70S. FOR MONDAY THE UPPER TROUGH WILL EJECT OUT INTO THE PLAINS. AIRMASS AHEAD OF THE WAVE WILL BE CAPPED BY A STOUT ELEVATED MIXED LAYER. BY LATE AFTERNOON DRY LINE MOVES INTO CENTRAL KANSAS AS SURFACE LOW IS NEAR THE NEBRASKA BORDER. CAP WEAKENS LATE IN THE AFTERNOON WITH THE APPROACH OF THE UPPER TROUGH AND CONVERGENCE ALONG THE FRONTAL BOUNDARY. AIRMASS WILL BE VERY UNSTABLE AHEAD OF THE FRONT/DRY LINE WITH FAVORABLE 0-6KM SHEAR AND 0-1KM SHEAR. THUS SEVERE STORMS ARE AGAIN POSSIBLE WITH LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ALL POSSIBLE. INITIAL MODE WILL BE DISCRETE SUPERCELLS PRIOR TO 00Z. HIGHS ON MONDAY WILL RANGE FROM THE LOW TO UPPER 90S. 53 AS THE STRONG SHORTWAVE TROUGH LIFTS OUT TO THE NORTHEAST THROUGH THE EVENING HOURS...EXPECT THUNDERSTORMS TO CONGEAL/ORGANIZE FROM DISCRETE TO MORE OF A LINE OF THUNDERSTORMS ALONG THE FRONT AS THE EVENING PROGRESSES AS WINDS BECOME MORE UNIDIRECTIONAL. WILL KEEP HIGHER POPS ACROSS THE EAST IN THE LIKELY CATEGORY AHEAD OF THE LINE AND TAPER TO CHANCE OVER NORTH CENTRAL WHERE ITS PROXIMITY TO THE CONVECTION COULD BE CLOSE AT EARLY EVENING...THEN DECREASE AFTER MIDNIGHT AS MAIN CONVECTION EXPECTED TO BE EAST OF THE CWA BY THAT TIME. ALTHOUGH A DRY AIR INTRUSION WILL HAVE MOVED ACROSS THE CWA LATE IN THE NIGHT...SOME WRAP AROUND MOISTURE ON THE BACKSIDE OF DEPARTING STRONG UPPER TROUGH WILL PROVIDE A LINGERING CHANCE FOR SOME REDEVELOPMENT OF CONVECTION WITH THE PASSAGE OF AN 850 TROUGH AXIS ACROSS THE SOUTHEAST PORTIONS OF THE COUNTY WARNING AREA (CWA). ALTHOUGH CAN'T TOTALLY RULE OUT A SHOWER POTENTIAL NEAR THE NEBRASKA BORDER AS SOME MOISTURE STILL WRAPS AROUND THE UPPER LOW OVER THE UPPER MS VALLEY...BUT FELT THE POTENTIAL WAS NOT HIGH ENOUGH TO WARRANT CARRY A PRECIP CHANCE ACROSS ANY OF THE CWA...THEREFORE WENT WITH A DRY FCST TUE NIGHT THROUGH THURSDAY AS MOISTURE REMAINS PUSHED TO THE SOUTH AND SOUTHWEST OF THE CWA. EXPECT THIS PERIOD TO GENERALLY HAVE HIGHS IN THE UPPER 70S TO MIDDLE 80S. BY THURSDAY NIGHT...UPPER TROUGH OVER THE GREAT LAKES WILL SHIFT MORE EAST AND ALLOW UPPER LEVEL RIDGING TO TAKE PLACE WITH 850 FLOW BACKING ACROSS THE AREA INTO THE HIGH PLAINS. THIS PATTERN WARRANTS HIGHER POPS WITH INCREASING MOISTURE/INSTABILITY WITH A SYNOPTIC SETUP FOR POSSIBLE MCS'S/AND OR ELEVATED NOCTURNAL CONVECTIVE EVENTS WITHIN LLVL JET. WILL KEEP HIGHS GENERALLY IN THE 80S AND LOWS IN THE 60S. 63 && .AVIATION... CHALLENGING TAFS IN REGARDS TO THUNDERSTORM DEVELOPMENT OVER THE NEXT 6 HOURS. MONITORING DEVELOPING THUNDERSTORMS SOUTHWEST OF MHK WHICH ARE TRACKING NORTHEAST. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE FROM OUTFLOW BOUNDARIES AND NEAR A WARM FRONT THAT RESIDES JUST NORTH OF THE TAF SITES. IFR VISIBILITIES WILL BE LIKELY NEAR THUNDERSTORMS WHICH WILL BE HEAVY RAIN PRODUCERS. CONVECTION IS EXPECTED TO END AFTER 06Z WITH ADDITIONAL THUNDERSTORMS POSSIBLE NEAR AND AFTER 23Z. ANGLE && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 19, 5:37 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 537 PM CDT SUN JUN 19 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-202245- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 537 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AFTER 6 PM. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL UP TO THE SIZE OF BASEBALLS...STRONG DAMAGING WINDS UP TO 70 MPH AND TORNADOES. THUNDERSTORM ACTIVITY WILL END BY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING. THUNDERSTORM CHANCES WILL INCREASE AGAIN BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.
In the hours before
Local storm report, Jun 19, 7:56 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
756 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL 3 NE WOODBINE 38.83N 96.92W
06/19/2011 E1.25 INCH DICKINSON KS PUBLIC
&&
JBLocal storm report, Jun 19, 7:58 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
758 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL 5 ENE WOODBINE 38.81N 96.87W
06/19/2011 E1.25 INCH MORRIS KS TRAINED SPOTTER
&&
JBLocal storm report, Jun 19, 8:04 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
804 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL 4 W WHITE CITY 38.80N 96.81W
06/19/2011 E1.00 INCH MORRIS KS EMERGENCY MNGR
&&
JBLocal storm report, Jun 19, 8:06 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
806 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM FUNNEL CLOUD 5 N HERINGTON 38.74N 96.94W
06/19/2011 DICKINSON KS TRAINED SPOTTER
SPOTTER WAS LOOKING NORTH WHERE THE FUNNEL CLOUD WAS
APPROX. 3 MILES EAST OF WOODBINE.
&&
JBLocal storm report, Jun 19, 8:29 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
829 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TORNADO 3 E WOODBINE 38.80N 96.90W
06/19/2011 MORRIS KS TRAINED SPOTTER
BRIEF TORNADO REPORTED BY TRAINED SPOTTER
&&
ANGLELocal storm report, Jun 19, 9:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
909 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 11 SE JUNCTION CITY 38.90N 96.71W
06/19/2011 E1.75 INCH GEARY KS TRAINED SPOTTER
LASTED 10 MINS.
&&
JBThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:40 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 35 min |
| Jun 19, 7:57 PM CDT | Tornado Warning | TOP | Dickinson, Geary, Morris | 48 min |
| Jun 19, 8:42 PM CDT | Tornado Warning | TOP | Geary, Morris, Wabaunsee | 35 min |
| Jun 19, 9:45 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 30 min |
| Jun 20, 10:33 AM CDT | Wind Advisory | TOP | Anderson, Coffey, Franklin, Lyon, Morris, Osage | 7 hr |
| Jun 20, 3:29 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 46 min |
| Jun 20, 4:00 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Washington | 45 min |
| Jun 20, 4:43 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 47 min |
| Jun 20, 5:09 PM CDT | Special Weather Statement | TOP | Dickinson | 36 min |
| Jun 20, 5:24 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Republic, Washington | 51 min |
| Jun 20, 5:27 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson | 48 min |
| Jun 20, 5:33 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 27 min |
| Jun 20, 5:57 PM CDT | Special Weather Statement | TOP | Republic | 33 min |
| Jun 20, 6:03 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Pottawatomie, Riley | 42 min |
| Jun 20, 6:07 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Washington | 38 min |
| Jun 20, 6:28 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 47 min |
| Jun 20, 6:32 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 43 min |
| Jun 20, 6:43 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 47 min |
| Jun 20, 6:56 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.